# SDR MWEA99508

- Difficulty date: August 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45725
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 591014323
- Condition: Corroded
- Location: Bs 227
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 SEAT TRACK AT STATION 227 TO 236 HAS HEABY CORROSION.  MTC FABRICATED AND INSTALLED NEW SECTION OF SEAT TRACK.
